Halloween Forum banner

1 - 3 of 3 Posts

·
Moonlighter
Joined
·
2,593 Posts
Discussion Starter #1
Dear Admins, it was my understanding that as long as we were logged in with our user names and passwords, that we wouldn't be bothered with the "auto-start" ads that have been placed on the site. I'm continuing to have issues with the ads auto-playing while I'm logged on. It happened yesterday morning and now again this evening. This time the ad also kept pulling my screen down to the lower banner while I was in the middle of typing a response to a post in one of the threads. This happened repeatedly while I was typing that same post and there was no way to pause or stop the ad from doing this. I finally had to abandon typing my post and come hear to report it. The ad was on the bottom banner and was for some kind of medication called Humira, time approximately 11:00 p.m. EST on Sunday, 7/30/17. This is unbelievably frustrating when you're attempting to respond to someone's post, not to mention interrupting a person's train of thought. Can you please have someone look into this?
 

·
Registered
Joined
·
13,901 Posts
Exact same issue I've noticed and reported in another thread on here since 6/21. http://www.halloweenforum.com/site-issues-and-feedback/173489-new-video-ad-hijacks-my-page-top-site-while-trying-view-post.html And yes still having problems. I figured I couldn't be the only one. I'm ready to give up on this forum and already said some good byes to people. Too much wasted time and frustration when it use to be a nice fun place to come.

BTW had the same issue when I've tried to log on the last few days, view the forum and post and the seen the same Humira ad. Also tried posting and had difficulty typing even a sentence out before the ad interfered. Even logged out and back in several times hoping I'd be skipping over the ad and have some onscreen time without interruption. Many times in the past two months I've given up and logged off for the day/night. Having spent 2 months with this issue it's not just the Humira ad but any of the video ads which I've mentioned in the other thread. Most likely the same advertising company creating these ads. These ads should be banned from this site but pretty soon it won't make a difference to me.
 
1 - 3 of 3 Posts
Top